Interdisciplinary Information Sciences
Special Issue: New Trends in Infinite Dimensional Analysis and Quantum Probability
Limit Theorems for the Average Distance and the Degree Distribution of the Threshold Network Model
Akihiro FUJIHARAYusuke IDENorio KONNONaoki MASUDAHiroyoshi MIWAMasato UCHIDA
Author information
JOURNALS FREE ACCESS

Volume 15 (2009) Issue 3 Pages 361-366

Details
Download PDF (93K) Contact us
Abstract

The threshold network model is a type of finite random graph. For this model, we obtain an almost-sure convergence theorem for the average distance and derive a variant of Poisson approximation of the degree distribution by using extreme value theory.

Information related to the author
© 2009 by the Graduate School of Information Sciences (GSIS), Tohoku University
Previous article Next article

Recently visited articles
feedback
Top